# SDR DLL10971684

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Drag Strut
- Part number: 1549407103
- Condition: Corrosion
- Location: Nr 1 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD O/B LUG OF THE NR 1 ENGINE PYLON DRAG STRUT WAS FOUND WITH CORROSION DAMAGE ON THE OUTER SURFACE OF THE LUG.  THE LUG HAS BEEN SPOTFACED 0.050 TO REMOVE CORROSION.  THE NR 1 PYLON DRAG STRUT O/B LUG THICKNESS REMAINING IS 1.353.  THE LUG WAS REWORKED.
